Asymptotic Inference about Predictive Ability
Kenneth West ()
Econometrica, 1996, vol. 64, issue 5, 1067-84
Abstract:
This paper develops procedures for inference about the moments of smooth functions of out-of-sample predictions and prediction errors when there is a long time series of predictions and realizations. The aim is to provide tools for analysis of predictive accuracy and efficiency and, more generally, of predictive ability. The paper allows for nonnested and nonlinear models as well as for possible dependence of predictions and prediction errors on estimated regression parameters. Simulations indicate that the procedures can work well in samples of size typically available. Copyright 1996 by The Econometric Society.
Date: 1996
References: Add references at CitEc
Citations: View citations in EconPapers (950)
Downloads: (external link)
http://links.jstor.org/sici?sici=0012-9682%2819960 ... O%3B2-O&origin=repec full text (application/pdf)
Access to full text is restricted to JSTOR subscribers. See http://www.jstor.org for details.
Related works:
Working Paper: Asymptotic Inference About Predictive Ability (1994)
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:ecm:emetrp:v:64:y:1996:i:5:p:1067-84
Ordering information: This journal article can be ordered from
https://www.economet ... ordering-back-issues
Access Statistics for this article
Econometrica is currently edited by Guido Imbens
More articles in Econometrica from Econometric Society Contact information at EDIRC.
Bibliographic data for series maintained by Wiley Content Delivery ().